Q. Can you guide us regarding my husband's frequent headache?

Answered by
Dr. Hitesh Kumar
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jan 19, 2017 and last reviewed on: Mar 24, 2021

Hello doctor,

My husband is having very frequent headache problem for at least twice or thrice in a week. We have consulted eye specialist as well as an ENT specialist, but in the test everything is good. Now, we are worried about his problem. Can you suggest or guide us about the reason?

#

Hi,

Welcome to icliniq.com.

I want to ask a few questions related to your husband's headache.

  • Since how long he have these headaches? For how much time the episode of a headache will last?
  • Is there any associated nausea or vomiting during headaches? How is his sleep?
  • I suggest you get an MRI of the brain. If MRI comes out to be normal, then maybe he is suffering from a migraine or other primary headache syndrome.
  • Also, such high frequency of headaches may need some regular medicines.

Investigations to be done:

MRI brain.

Differential diagnosis:

1. Migraine headache.
2. Tension type headache.

Regarding follow up:

Revert with the report to a neurologist online.---> https://www.icliniq.com/ask-a-doctor-online/neurologist

Hello doctor,

Thanks a lot for your reply. Since last 4 to 5 years, he is having this problem. The headache duration will always be different. Sometimes, it will continue until one day and sometimes, 2 to 3 hours. He does not have any other irritations during headache. He suffers from only mild headache and sometimes, it will be more painful. But, a couple of days back while having a headache he had vomiting as well. Actually, due to office timings he has to be awake until late night sometimes till 1 AM in the night and also he is not used to of it. I am not sure if this can be one of the reason. Roughly, he sleeps 7 hours in a day. Whenever the pain starts he takes Flexon tablet to reduce the pain and around twice or thrice in a week he takes this medication. We will get MRI scan for his brain. Once it is done, I will provide you the result and meanwhile, let me know if he can continue taking the same tablet. Is there any side effects? Thank you very much.

#

Hi,

Welcome back to icliniq.com.

  • Get an MRI brain done and also get an ophthalmic examination to get intraocular pressure and fundus examination to rule out papilledema.
  • Please ask him about trigger factors, which he feel causes an increase in headache.
  • Instead of flexon MR (Chlorzoxazone), I suggest him tablet Naxdom (Naproxen) for an acute headache.

Revert with the reports to a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist

Hello doctor,

Thanks for the advice. Trigger factors may be varied at the time of a headache. Sometimes, he says it is because of cold drinks, sour food or drink and sometimes, lack of sleep. So, we are not able to identify the specific factor behind it. Once we are done with all the test, I will get back to you for further consultation.

#

Hi,

Welcome back to icliniq.com.

You are welcome. Please revert after MRI brain and ophthalmic examination are done.

Revert with the reports to a neurologist online --> https://www.icliniq.com/ask-a-doctor-online/neurologist


Was this answer helpful?

 | 


Related Questions:
Why am I feeling hand cramps and leg twitches after stopping Seroquel?

.. here to help you. This is called as tension type headache and is a part of anxiety only. Stopping any antidepressant is usually a difficult task and is usually accompanied by one or other symptoms as withdrawal. It should be stopped once you have...   Read full

My sister has a headache that does not subside with pain medications. Please help.

It could be a migraine or tension type headache ... Your sister seems to be suffering from a migraine headache and with prophylaxis, gradually, the severity and the frequency of attacks will redu...   Read full

Could vomiting cause prominence of the vessels of sclera?

.. understand your concern regarding your complaints. Do you have any pain in your eyes or developed any problem in vision in that duration? Is it associated with any redness? It would have been of help if you have sent a recent photograph of both o...   Read full

 

This is a sponsored Ad. icliniq or icliniq doctors do not endorse the content in the Ad.

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


What Is Epilepsy Or Seizure Disorder?
We all are familiar with the term epilepsy, and always associate it with fits or seizures. But, there is more to it. So,...  Read more»
Can viral fever lead to Parkinson's disease?
Hello doctor,I had a viral fever six years back. I had a very high temperature of 105, bad cough, also hallucinations. I...  Read more»
Parkinson's Disease: Historical Aspects and Current Treatment Approaches
This article discusses the historical aspects of Parkinsonism and, the evidence based approaches currently available for...  Read more»

Ask your health query to a doctor online?

Ask a Neurologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.